Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pink vaginal discharge after taking Provera, cramping, sore breasts. Should I take a HPT?

I went to see my ob 3 weeks ago because i thought i was pregnant. All test came back negative. He put me on provera to help bring on my cycle since I havent had one going on my second month now. Ive taken the last pill , butyesterday I notice my cervical discharge was light pink and then today the same thing. Yesterday I had pressure in my breast like they were going to become sore, mild cramping, alittle emotional, hungry, tired, and very hot. I dont understand whats going on. Should i take a hpt or is this normal being on provera?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
This is normal with provera,all are the sighs of PMS. they will subside when you will stop this medication and have periods.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor